# SDR CA000830005

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wings
- Component: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP LOCK OUT MESSAGE AT 20,000 FEET WITH NO FLAP MOVEMENT, AIRCRAFT RETURNED TO OTTASA FOR INSPECTION. INSPECTION OF FLAPS FOR TWISTING, SQUEAKING AND DEFORMATION COMPLETED. A RESET OF THE FLAPS WAS DONE AND AN OPERATIONAL CHECK CARRIED OUT WITH NO FAULT FOUND. DEFERED AS PER AD CT98-14R1 (UNDER MONITORING).
